On subnormal series with factors of finite rank : the join problem
Rendiconti del Seminario Matematico della Università di Padova, Tome 88 (1992) , pp. 25-33.
@article{RSMUP_1992__88__25_0,
     author = {Smith, Howard},
     title = {On subnormal series with factors of finite rank : the join problem},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {25--33},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {88},
     year = {1992},
     zbl = {0785.20019},
     mrnumber = {1209114},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__88__25_0/}
}
Smith, Howard. On subnormal series with factors of finite rank : the join problem. Rendiconti del Seminario Matematico della Università di Padova, Tome 88 (1992) , pp. 25-33. http://www.numdam.org/item/RSMUP_1992__88__25_0/

[1] P. Hall, Some sufficient conditions for a group to be nilpotent, Illinois J. Math., 2 (1958), pp. 787-801. | MR 105441 | Zbl 0084.25602

[2] J.C. Lennox - D. Segal - S.E. Stonehewer, The lower central series of a join of subnormal subgroups, Math. Z., 154 (1977), pp. 85-89. | MR 444779 | Zbl 0334.20017

[3] D.J.S. Robinson, Joins of subnormal subgroups, Illinois J. Math., 9 (1965), pp. 144-168. | MR 170953 | Zbl 0135.04805

[4] J.E. Roseblade, The derived series of a join of subnormal subgroups, Math. Z., 117 (1970), pp. 57-69. | MR 276358 | Zbl 0224.20034

[5] H. Smith, On certain subgroups of a join of subnormal subgroups, Glasgow Math. J., 25 (1984), pp. 103-105. | MR 731488 | Zbl 0534.20016

[6] H. Smith, Commutator subgroups of a join of subnormal subgroups, Archiv Math., 41 (1983), pp. 193-198. | MR 721049 | Zbl 0522.20021

[7] H. Smith, Groups with the subnormal join property, Canadian J. Math., 37 (1985), pp. 1-16. | MR 777035 | Zbl 0592.20042

[8] H. Smith, Subnormal joins and subgroups of finite index, Archiv Math., 43 (1984), pp. 481-482. | MR 775732 | Zbl 0532.20011

[9] H. Smith, Joins of almost subnormal subgroups, Archiv Math., 53 (1989), pp. 105-109. | MR 1004265 | Zbl 0647.20019

[10] H. Smith, Elliptically embedded subgroups and nilpotent products, Glasgow Math. J., 31 (1989), pp. 371- 381. | MR 1021811 | Zbl 0684.20017

[11] J.P. Williams, The join of several subnormal subgroups, Math. Proc. Camb. Phil. Soc., 92 (1982), pp. 391-399. | MR 677464 | Zbl 0509.20016

[12] J.P. Williams, Conditions for subnormality of a join of subnormat subgroups, Math. Proc. Camb. Phil. Soc., 92 (1982), pp. 401-417. | MR 677465 | Zbl 0509.20015